# SDR 2005FA0000567

- Difficulty date: April 11, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Make and model: Boeing 777*
- Aircraft serial: PPVRC2
- Engine: Ge GE9090B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 1847M96P02
- Part serial: GWN00JE0
- Condition: Cracked
- Location: Hpt Rotor
- Part time: 11,868 hours
- Component: Hpt Rotor, Ge
- Component part number: 1975M57601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDR/001/05: DURING ENG O/H, 2 CRACKS WERE NOTED ING THE HPT INTERSTAGE SEAL.  CRACKS ARE ABOUT 45 DEGREES APART AND APPEAR TO ORIGINATE IN THE FWD ARM, OUTER DIAMETER.  BOTH CRACKS ARE THROUGH FORWARD RETAINER AND CATENARY.   1 PASSES THROUGH BOTH SEAL TEETH AND THE OTHER HAS STARTED DOWN THE SEAL WEB. (K)
